# SDR ASAA2017012019476

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 12,952 hours, 4,273 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS10179
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 10,459 hours, 3,433 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES FAILED ON TAKEOFF. WOULD RE-ENGAGE, BUT THEN CLICK OFF AS THE THROTTLE TRIES TO MOVE. GROUNDED - YES. CONFIRMED FAULT, A/T FLIGHT FAULT REVIEW SHOWS MSG 22-31688 (1) ASM2 CH-A SPD RATE MONITOR (2) ASM2 CH-A N1 RATE MONITOR, & (3) ASM2 CH-A ARM RATE MONITOR. REMOVED & REPLACED NR 2 A/T SERVO MOTOR REF AMM TASK 22-31-91, OPS CK NML. ALSO, ACCOMPLISHED FIM 22-11 TASK 802 (GP43) LRU REPLACEMENT TEST FOR A/T, OPS CK NML. THIS CLOSES MEL 22-4B. NO SPECIAL MEL PROCEDURES TO REVERSE.
